Alert archive / Illinois / Tornado Warnings in 2010
Tornado Warning 19, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jun 21, 2010, 7:26 PM CDT for Carroll County, Jo Daviess County, Illinois; Clinton County, Jackson County, Iowa. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2010, 7:26 PM CDT (00:26 UTC)
- Expired
- Jun 21, 2010, 8:01 PM CDT
- In force
- 35 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Clinton County, IA, Jackson County, IA, Carroll County, IL, Jo Daviess County, IL
The radar
The Quad Cities radar (KDVN), 58 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 4:36 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.4 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2621 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
038 WFUS53 KDVN 220026 TORDVN IAC045-097-ILC015-085-220115- /O.NEW.KDVN.TO.W.0019.100622T0026Z-100622T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 726 PM CDT MON JUN 21 2010 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * TORNADO WARNING FOR... NORTHERN CLINTON COUNTY IN EAST CENTRAL IOWA... SOUTHERN JACKSON COUNTY IN EAST CENTRAL IOWA... NORTHWESTERN CARROLL COUNTY IN NORTHWEST ILLINOIS... SOUTH CENTRAL JO DAVIESS COUNTY IN NORTHWEST ILLINOIS... * UNTIL 815 PM CDT. * AT 722 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A TORNADO NEAR DELMAR...OR 7 MILES EAST OF MAQUOKETA...MOVING NORTHEAST AT 30 MPH. * THE TORNADO WILL BE NEAR... SPRAGUEVILLE...PRESTON AND SPRINGBROOK AROUND 735 PM CDT... VAN BUREN AROUND 740 PM CDT... REECEVILLE AND GREEN ISLAND AROUND 750 PM CDT... SABULA AND WHITTON AROUND 755 PM CDT... MISSISSIPPI PALISADES AND SAVANNA AROUND 800 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. && LAT...LON 4207 8992 4189 9090 4212 9090 4235 9002 TIME...MOT...LOC 0025Z 246DEG 27KT 4205 9051 $$ SHEETS
3 follow-up statements
298 WWUS53 KDVN 220036 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 736 PM CDT MON JUN 21 2010 IAC045-097-ILC015-085-220115- /O.CON.KDVN.TO.W.0019.000000T0000Z-100622T0115Z/ JACKSON IA-CLINTON IA-JO DAVIESS IL-CARROLL IL- 736 PM CDT MON JUN 21 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTHWESTERN CARROLL...SOUTH CENTRAL JO DAVIESS...NORTHERN CLINTON AND SOUTHERN JACKSON COUNTIES... AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED APPROXIMATELY NEAR VAN BUREN...OR 16 MILES EAST OF MAQUOKETA...MOVING NORTHEAST AT 30 MPH. A SEPARATE FUNNEL CLOUD...AND POSSIBLE TORNADO WAS INDICATED NEAR MACOMB...OR APPROXIMATELY 8 MILES WEST OF MAQUOKETA MOVING NORTHEAST AROUND 25 MPH. THE TORNADO WILL BE NEAR... SABULA AND 7 MILES SOUTHEAST OF WHITTON AROUND 740 PM CDT... MISSISSIPPI PALISADES...SAVANNA AND 8 MILES SOUTHEAST OF HANOVER AROUND 745 PM CDT... 8 MILES NORTHWEST OF CENTER HILL AROUND 750 PM CDT... MASSBACH AROUND 755 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. && LAT...LON 4192 9082 4211 9085 4235 9002 4207 8992 TIME...MOT...LOC 0032Z 239DEG 35KT 4210 9033 $$ SHEETS
631 WWUS53 KDVN 220054 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 754 PM CDT MON JUN 21 2010 IAC045-097-220103- /O.CAN.KDVN.TO.W.0019.000000T0000Z-100622T0115Z/ JACKSON IA-CLINTON IA- 754 PM CDT MON JUN 21 2010 ...THE TORNADO WARNING FOR NORTHERN CLINTON AND SOUTHERN JACKSON COUNTIES IS CANCELLED... THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING A TORNADO ! HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED. HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING SMALL HAIL AND POSSIBLE FUNNEL CLOUDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. LAT...LON 4204 9012 4227 9028 4235 9002 4207 8992 TIME...MOT...LOC 0053Z 223DEG 39KT 4230 9014 $$ ILC015-085-220115- /O.CON.KDVN.TO.W.0019.000000T0000Z-100622T0115Z/ JO DAVIESS IL-CARROLL IL- 754 PM CDT MON JUN 21 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTHWESTERN CARROLL AND SOUTH CENTRAL JO DAVIESS COUNTIES... AT 751 PM CDT...A TORNADO WAS REPORTED. THIS TORNADO WAS LOCATED APPROXIMATELY NEAR MASSBACH...OR 16 MILES NORTHWEST OF MOUNT CARROLL...MOVING NORTHEAST AT 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING. HEAVY RAIN MAY OBSCURE THE APPROACH OF THE TORNADO. TAKE SHELTER NOW! A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. && LAT...LON 4204 9012 4227 9028 4235 9002 4207 8992 TIME...MOT...LOC 0053Z 223DEG 39KT 4230 9014 $$ SHEETS
193 WWUS53 KDVN 220101 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 801 PM CDT MON JUN 21 2010 ILC015-085-220111- /O.CAN.KDVN.TO.W.0019.000000T0000Z-100622T0115Z/ JO DAVIESS IL-CARROLL IL- 801 PM CDT MON JUN 21 2010 ...THE TORNADO WARNING FOR NORTHWESTERN CARROLL AND SOUTH CENTRAL JO DAVIESS COUNTIES IS CANCELLED... THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING A TORNADO HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. LAT...LON 4204 9012 4227 9028 4235 9002 4207 8992 TIME...MOT...LOC 0101Z 223DEG 39KT 4236 9006 $$ SHEETS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 21, 3:26 PM CDT, 4 hours earlier.
Area forecast discussion, Jun 21, 3:26 PM CDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 326 PM CDT MON JUN 21 2010 .SYNOPSIS... REMAINING SCATTERED SHOWERS AND THUNDERSTORMS FROM LAST NIGHT/S MCS THAT ROLLED OUT OF NEBRASKA ACROSS CENTRAL AND SOUTHERN IA...AND NRN MO WERE EXITING OUT OF OUR FAR NW IL COUNTIES AT MID AFTERNOON. SURFACE ANALYSIS AT 18Z INDICATED THE PRIMARY STATIONARY FRONT REACHING FROM A LOW IN WESTERN KS EAST ACROSS NRN MO AND CENTRAL IL. A WEAK MID LEVEL SHORTWAVE THAT WAS DRIVING THE CONVECTIVE COMPLEX...WAS ANALYZED OVER EASTERN NEB AT 12Z. THIS AFTERNOON...WV IMAGERY REVEALED A LARGE DRY SLOT AND LARGE CLEARING OF CLOUD COVER PROGRESSING INTO WRN HALF OF IA BEHIND THIS FEATURE MOVING INTO SRN WI. WIDELY SCATTERED THUNDERSTORMS WERE DEVELOPING IN CENTRAL IA...WHERE AIRMASS IS LIKELY RECOVERING FOLLOWING THE MESOSCALE SYSTEM. && .SHORT TERM...TONIGHT AND TUESDAY... CHALLENGE CONTINUES TO BE TARGETING PERIODS OF MOST ORGANIZED CONVECTION AND HEAVY RAINFALL POTENTIAL THAT REMAINS CRITICAL DUE TO THE ON-GOING RIVER FLOODING AND SATURATED CONDITIONS. SHORT TERM MODELS REMAIN OF LIMITED USE WITH CONTINUED POOR HANDLING OF THESE MESOSCALE SYSTEMS. TONIGHT...WILL COUNT ON ON-GOING WIDELY SCATTERED THUNDERSTORMS DEVELOPING IN CENTRAL IA TO REMAIN SCATTERED AND DISORGANIZED AS THEY APPEAR TO BE LACKING ANY STRONG SYNOPTIC FORCING. WILL START OFF WITH SCATTERED WORDING THIS EVENING...THEN SLIGHT TO LOW CHANCE POPS FROM N TO S LATER TONIGHT AS BROAD SHORTWAVE RIDGING MOVES ACROSS THE AREA. BEST CHANCES FOR ADDITIONAL DEVELOPMENT WITH ANY WEAK IMPULSES WILL BE ALONG THE LOW LEVEL BOUNDARY ACROSS THE SOUTH AND FURTHER NORTH ALONG THE H8 BOUNDARY. TUESDAY...WARM H7 TEMPERATURES OVERSPREAD THE REGION TO LIKELY CAP CONVECTION AND HAVE LIMITED THUNDERSTORM CHANCES TO 20 TO 30 PERCENT CHANCE RANGE. WILL HAVE A WEAK MID LEVEL SHORTWAVE...CURRENTLY LIFTING NE ACROSS CO...BUT THIS WILL LIKELY TRIGGER MOST ORGANIZED CONVECTION TO THE NORTH ACROSS WI AND MN. WITH THE WARMER TEMPERATURES ALOFT...MIXING DOWN FROM ONLY H9 RESULTS IN HIGHS WELL INTO THE UPPER 80S TO LOWER 90S. WITH DEWPOINTS LINGERING IN THE LOWER 70S...HEAT INDICES WILL EASILY REACH INTO THE MID 90S TO POSSIBLE 100 TO 105 RANGE BY AFTERNOON. OF COURSE THIS WILL BE SOMEWHAT DEPENDENT ON CLOUD COVER. A HEAT ADVISORY MAY BE NEEDED...MAINLY SOUTH OF I-80. ..SHEETS.. .LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY... TUESDAY NIGHT THROUGH WED...CONDITIONS BECOME MORE FAVORABLE FOR MORE WIDESPREAD...ORGANIZED THUNDERSTORMS. WILL HAVE A POTENTIAL MCS LATE TUE NIGHT INTO EARLY WED...THEN WITH THE PASSAGE OF A COLD FRONT LATE WED TO PROVIDE FOCUS FOR THUNDERSTORMS...WHICH WILL FINALLY EXIT THE REGION FOR A DRY THU AND FRI PERIODS. SAT THROUGH MON...AFTER SHORT PERIOD OF NW FLOW...ZONAL AND POSSIBLY MORE ACTIVE PATTERN LOOKS TO REDEVELOP. RETURN FLOW WILL PUSH TEMPERATURES BACK INTO THE UPPER 80S TO LOWER 90S SAT AND SUN WITH THUNDERSTORM CHANCES RETURNING SAT NIGHT THROUGH SUN NIGHT WITH MEDIUM RANGE MODELS AGREEING ON A SHORTWAVE PASSAGE IN THIS TIME FRAME. MONDAY BROUGHT IN DRY WITH CONTINUED ABOVE NORMAL LATE JUN TEMPERATURES. ..SHEETS.. && .AVIATION... AFTER DECAYING MCS CLEARS MOST TERMINAL SITES BY 20Z THIS AFTERNOON...MAINLY VFR LEVEL WAKE DEBRIS CLOUDS LEFT THROUGH EARLY EVENING. THERE WILL STILL BE THE POTENTIAL FOR LOCALIZED POCKETS OF MVFR BKN CU OF 2K-3K FT IN SOME LINGERING SWATHS OF LLVL MOISTURE CONVERGENCE THROUGH 00Z TUE WITH THE MLI AND BRL TERMINAL MORE SUSCEPTIBLE TO THIS OCCURRENCE. WEAK SFC WAVE MOVING ACRS IA WILL MAKE FOR VARIABLE SFC WINDS FROM SOUTHWEST...AND BACK TO THE SOUTHEAST FROM TIME TO TIME THROUGH THE EVENING MAINLY AT 5-10 KTS. WILL HAVE TO WATCH FOR NEW THUNDERSTORM DEVELOPMENT OFF TO THE WEST TONIGHT THAT MAY EVENTUALLY TRACK EAST AND IMPACT THE TERMINALS AGAIN. LATEST THINKING SUGGESTS THIS NEW DEVELOPMENT MAY BE FAR ENOUGH WEST AND LATE ENOUGH THAT THE TERMINALS WILL REMAIN DRY UNTIL MAYBE TUE MORNING. ANOTHER SCENARIO WOULD BE FOR SOME STORMS TO DEVELOP OUT OF ENHANCED CU DECK UNDER LINGERING MCV OVER CENTRAL IA ATTM AND GET INTO THE VCNTY OF THE LOCAL AVIATION SITES AS EARLY AS THIS EVENING. IF STORMS HOLD OFF TONIGHT...THE MAIN AVIATION IMPACT MAY COME FROM MVFR TO IFR LEVEL FOG IF SKIES CLEAR AND SFC WINDS GO LIGHT. BEST CHANCE FOR THIS AFTER 05Z THROUGH 12Z TUE. ..12.. && .HYDROLOGY... ADDITIONAL THUNDERSTORMS TONIGHT SHOULD REMAIN SCATTERED TO WIDELY SCATTERED IN THE EVENING HOURS WITH UNFAVORABLE CONDITIONS FOR LARGE...ORGANIZED COMPLEXES. MAY SEE ADDITIONAL DEVELOPMENT ALONG A STALLED BOUNDARY ACROSS FAR NRN MO INTO W CENTRAL IL...WITH A LOW POTENTIAL FOR ADDITIONAL TRAINING STORMS AND POSSIBLE FLASH FLOODING OVER MOST VULNERABLE PARTS OF THE FORECAST AREA IN THE FAR SOUTH. THE LATE AFTERNOON/EVENING THUNDERSTORMS MAY PRODUCE SHORT DURATION HEAVY RAINFALL...BUT EVEN LOCALIZED RAINFALL AMOUNTS EXCEEDING 1 INCH DO NOT LOOK LIKELY. THUS...WITH LOW CONFIDENCE ON AFOREMENTIONED TRAINING IN THE SOUTH...HAVE DROPPED THE FLASH FLOOD WATCH THAT WAS EXTENDED TODAY TO 4 PM. WILL HAVE A 24 TO 30 HOUR PERIOD OF FAVORABLE CONDITIONS FOR HEAVY RAINFALL LATE TUE THROUGH WED AND WILL CONTINUE TO MONITOR THIS TIMEFRAME CLOSELY. WITH RECENT CHALLENGES IN QPF AND CHANGING INPUT INTO RIVER MODELS...THE MAGNITUDE OF ANTICIPATED FLOODING ON AREA RIVERS CONTINUES TO BE ADJUSTED. THE GOOD NEWS IS THAT WITH THE SEVERAL ROUNDS OF ANTICIPATED HEAVY RAINFALL LARGELY MISSING THE AREA...OR REMAINING CONFINED TO LOWER COVERAGE THAN EXPECTED...THE POTENTIAL FOR MAJOR FLOODING ON AREA RIVERS HAS DIMINISHED SOMEWHAT. ..SHEETS.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. &&
Hazardous weather outlook, Jun 21, 3:45 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 345 PM CDT MON JUN 21 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-222045- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 345 PM CDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS THE OUTLOOK AREA. THE MAIN THREAT FROM THUNDERSTORMS WILL BE LOCALLY HEAVY RAINFALL. THERE IS A LOW POTENTIAL FOR SEVERE THUNDERSTORMS AND THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY...BECOMING MORE LIKELY TUESDAY NIGHT INTO WEDNESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS BOTH TUESDAY AND WEDNESDAY...WITH THE PRIMARY SEVERE WEATHER THREAT BEING DAMAGING WINDS. THERE WILL ALSO BE A POTENTIAL FOR HEAVY RAINFALL WITH THUNDERSTORMS LATE TUESDAY THROUGH WEDNESDAY. WITH AREA SOILS SATURATED FROM RECENT HEAVY RAINFALL...ADDITIONAL HEAVY RAIN MAY LEAD TO FLASH FLOODING. ON TUESDAY...VERY WARM AND HUMID CONDITIONS MAY PUSH HEAT INDEX VALUES INTO THE RANGE OF 100 TO 105...ESPECIALLY SOUTH OF INTERSTATE 80. THERE WILL BE CHANCES FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA SATURDAY NIGHT THROUGH SUNDAY NIGHT. HOWEVER...THE POTENTIAL FOR SEVERE WEATHER OVER THE WEEKEND WILL NOT BECOME CLEAR UNTIL LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON AND TONIGHT. SHEETS
In the hours before
Local storm report, Jun 21, 6:44 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
644 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND GST 4 E BURNSIDE 40.50N 91.02W
06/21/2010 E80 MPH HANCOCK IL TRAINED SPOTTER
WINDS 70 TO 80 MPH. 3 TO 4 FT CORN DOWN. VEHICLE ALMOST
BLOWN OVER.
&&
BILLNLocal storm report, Jun 21, 6:45 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
645 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM FUNNEL CLOUD 1 S TENNESSEE 40.40N 90.84W
06/21/2010 MCDONOUGH IL TRAINED SPOTTER
ON NORTH 800TH STREET.
&&
DLSLocal storm report, Jun 21, 6:52 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
652 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FUNNEL CLOUD 1 NW MACOMB 40.48N 90.69W
06/21/2010 MCDONOUGH IL TRAINED SPOTTER
RAPID ROTATION OBSERVED ALONG WITH A FUNNEL CLOUD.
&&
LEGROLocal storm report, Jun 21, 7:05 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
705 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL 2 NE CALAMUS 41.84N 90.73W
06/21/2010 E1.75 INCH CLINTON IA TRAINED SPOTTER
&&
LEGROLocal storm report, Jun 21, 7:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
716 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL 5 NW KEOSAUQUA 40.79N 92.02W
06/21/2010 E1.75 INCH VAN BUREN IA TRAINED SPOTTER
&&Local storm report, Jun 21, 7:25 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
725 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TORNADO DEWITT 41.82N 90.55W
06/21/2010 CLINTON IA LAW ENFORCEMENT
BRIEF TOUCHDOWN AT HIGHWAY 61 AND 30.
&&
BILLNThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:16 PM CDT | Flash Flood Watch | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more | 49 hr |
| Jun 21, 7:20 PM CDT | Severe Thunderstorm Warning | DVN | McDonough | 45 min |
| Jun 21, 7:32 PM CDT | Special Weather Statement | DVN | Rock Island | 58 min |
| Jun 21, 7:41 PM CDT | Severe Thunderstorm Warning | DVN | Rock Island, Whiteside | 31 min |
| Jun 21, 7:48 PM CDT | Severe Thunderstorm Warning | DVN | Stephenson | 42 min |
| Jun 21, 7:58 PM CDT | Flash Flood Warning | DVN | Hancock, Henderson, McDonough, Warren | 6 hr |
| Jun 21, 8:00 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 33 min |
| Jun 21, 8:48 PM CDT | Flash Flood Warning | DVN | Hancock, Henderson | 5 hr |
| Jun 21, 9:33 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson | 44 min |
| Jun 21, 10:04 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Warren | 56 min |
| Jun 21, 10:29 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 61 min |
| Jun 22, 2:00 AM CDT | Flash Flood Warning | DVN | Hancock, Henderson, McDonough | 8 hr |
| Jun 22, 5:30 AM CDT | Special Weather Statement | DVN | Hancock | 90 min |
| Jun 22, 9:48 AM CDT | Severe Thunderstorm Warning | DVN | Hancock | 42 min |
| Jun 22, 10:04 AM CDT | Areal Flood Warning | DVN | Hancock, Henderson, McDonough, Warren | 21 hr |
| Jun 21, 7:05 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Lee, Van Buren | 55 min |
| Jun 21, 8:12 PM CDT | Flash Flood Warning | DVN | Van Buren | 6 hr |
| Jun 21, 9:40 PM CDT | Severe Thunderstorm Warning | DVN | Van Buren | 53 min |
| Jun 22, 6:21 AM CDT | Severe Thunderstorm Warning | DVN | Iowa, Jefferson, Johnson, Keokuk, Washington | 54 min |
| Jun 22, 8:47 AM CDT | River Flood Warning | DVN | Lee, Van Buren | 59 hr |
| Jun 22, 10:10 AM CDT | River Flood Warning | DVN | Johnson, Washington | 5 days |
Nearby
Tornado Warnings in Illinois, 2010Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.